Alert archive / Oregon / Storm Warnings in 2009
Storm Warning 5, NWS Medford, OR
NWS Medford, OR issued this storm warning at Nov 21, 2009, 3:25 AM PST. It took effect at Nov 21, 2009, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2009, 3:25 AM PST (11:25 UTC)
- In effect from
- Nov 21, 2009, 4:00 PM PST
- Expired
- Nov 22, 2009, 4:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
650 WHUS76 KMFR 211125 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 325 AM PST SAT NOV 21 2009 PZZ350-370-220000- /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T0000Z/ /O.CON.KMFR.SI.Y.0120.091121T1800Z-091121T2100Z/ /O.EXT.KMFR.GL.W.0039.091121T2100Z-091122T0000Z/ /O.NEW.KMFR.SR.W.0005.091122T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 325 AM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM TO 4 PM PST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 1 PM TO 4 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON. WINDS WILL STEADILY INCREASE INTO THIS EVENING. SOUTH WINDS OF 10 TO 20 KTS WILL BUILD TO 15 TO 25 KTS LATE THIS MORNING...THEN TO S GALES 35 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS AFTERNOON. S WINDS WILL BE 40 TO 45 KT WITH OCCASIONAL GUSTS TO 55 KT THIS EVENING THEN...DECREASE AND SHIFT TO WEST EARLY SUNDAY MORNING. SEAS WILL REMAIN HIGH AT 13 TO 15 FEET TODAY...INCREASING TO WIND WAVE DOMINATED SEAS AT 18 TO 21 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY...REMAINING HAZARDOUS THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. && $$ PZZ376-220000- /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T0000Z/ /O.CON.KMFR.SI.Y.0120.091121T1800Z-091121T2100Z/ /O.EXT.KMFR.GL.W.0039.091121T2100Z-091122T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 325 AM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE GALE WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON. WINDS WILL STEADILY INCREASE INTO THIS EVENING. SOUTH WINDS OF 10 TO 20 KTS WILL BUILD TO 15 TO 25 KTS LATE THIS MORNING...THEN TO S GALES 30 TO 35 KT WITH OCCASIONAL GUSTS TO 45 KT THIS AFTERNOON. S WINDS WILL BE 35 KT WITH OCCASIONAL GUSTS TO 50 KT THIS EVENING THEN...DECREASE AND SHIFT TO NORTHWEST EARLY SUNDAY MORNING. SEAS WILL REMAIN HIGH AT 12 TO 15 FEET TODAY...INCREASING TO WIND WAVE DOMINATED SEAS AT 17 TO 20 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY...REMAINING HAZARDOUS THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-220000- /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T0000Z/ /O.CON.KMFR.SI.Y.0120.091121T1800Z-091121T2100Z/ /O.CON.KMFR.GL.W.0039.091121T2100Z-091122T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 325 AM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON. WINDS WILL STEADILY INCREASE INTO THIS EVENING AND BE STRONGEST NEAR CAPE BLANCO. SOUTH WINDS OF 10 TO 20 KTS WILL BUILD TO 15 TO 25 KTS LATE THIS MORNING...THEN TO S 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT THIS AFTERNOON. S WINDS WILL BE 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS EVENING THEN...DECREASE AND SHIFT TO NORTHWEST EARLY SUNDAY MORNING. SEAS WILL REMAIN HIGH AT 12 TO 15 FEET TODAY...INCREASING TO WIND WAVE DOMINATED SEAS AT 17 TO 20 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY...REMAINING HAZARDOUS THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DW
4 follow-up statements
071 WHUS76 KMFR 212214 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 214 PM PST SAT NOV 21 2009 PZZ350-370-221115- /O.EXT.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ /O.CON.KMFR.GL.W.0039.000000T0000Z-091122T0000Z/ /O.CON.KMFR.SR.W.0005.091122T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 214 PM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. S GALES 35 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS AFTERNOON WILL INCREASE TO SW STORM 50 KT WITH GUSTS TO 60 KT THIS EVENING THEN...DECREASE AND SHIFT TO WEST EARLY SUNDAY MORNING. SEAS AT 13 TO 15 FEET WILL INCREASE TO 18 TO 21 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. && $$ PZZ356-376-221115- /O.EXT.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ /O.CON.KMFR.GL.W.0039.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 214 PM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. WINDS WILL STEADILY INCREASE INTO THIS EVENING AND BE STRONGEST NEAR CAPE BLANCO. SOUTH WINDS OF 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT WILL INCREASE TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS EVENING THEN...DECREASE AND SHIFT TO NORTHWEST EARLY SUNDAY MORNING. SEAS OF 12 TO 15 FEET WILL INCREASE TO 17 TO 20 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
426 WHUS76 KMFR 220004 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 404 PM PST SAT NOV 21 2009 PZZ350-370-221315- /O.EXP.KMFR.GL.W.0039.000000T0000Z-091122T0000Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ /O.CON.KMFR.SR.W.0005.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 404 PM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE GALE WARNING IS NO LONGER IN EFFECT. A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. S GALES 35 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT WILL INCREASE TO SW STORM 50 KT WITH GUSTS TO 60 KT THIS EVENING THEN...DECREASE AND SHIFT TO WEST EARLY SUNDAY MORNING. SEAS AT 13 TO 15 FEET WILL INCREASE TO 18 TO 21 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ356-376-221315- /O.CON.KMFR.GL.W.0039.000000T0000Z-091122T1200Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 404 PM PST SAT NOV 21 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. WINDS WILL STEADILY INCREASE INTO THIS EVENING AND BE STRONGEST NEAR CAPE BLANCO. SOUTH WINDS OF 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT WILL INCREASE TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS EVENING THEN...DECREASE AND SHIFT TO NORTHWEST EARLY SUNDAY MORNING. SEAS OF 12 TO 15 FEET WILL INCREASE TO 17 TO 20 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
098 WHUS76 KMFR 220437 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 837 PM PST SAT NOV 21 2009 PZZ356-376-221745- /O.CON.KMFR.GL.W.0039.000000T0000Z-091122T1200Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 837 PM PST SAT NOV 21 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. WINDS WILL STEADILY INCREASE INTO THIS EVENING AND BE STRONGEST NEAR CAPE BLANCO. SOUTH WINDS OF 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT WILL INCREASE TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT THIS EVENING THEN...DECREASE AND SHIFT TO NORTHWEST EARLY SUNDAY MORNING. SEAS OF 12 TO 15 FEET WILL INCREASE TO 17 TO 20 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-370-221745- /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ /O.CON.KMFR.SR.W.0005.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 837 PM PST SAT NOV 21 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. S GALES 35 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT WILL INCREASE TO SW STORM 50 KT WITH GUSTS TO 60 KT THIS EVENING THEN... DECREASE AND SHIFT TO WEST EARLY SUNDAY MORNING. SEAS AT 13 TO 15 FEET WILL INCREASE TO 18 TO 21 FEET THIS EVENING. SEAS WILL SLOWLY SUBSIDE SUNDAY BUT REMAIN HAZARDOUS THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DDG
982 WHUS76 KMFR 221213 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 413 AM PST SUN NOV 22 2009 PZZ370-230115- /O.EXP.KMFR.SR.W.0005.000000T0000Z-091122T1200Z/ /O.NEW.KMFR.GL.W.0040.091122T1213Z-091122T1500Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 413 AM PST SUN NOV 22 2009 ...GALE WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. THE STORM WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. GALES WILL CONTINUE THROUGH EARLY MORNING THEN QUICKLY DECREASE BELOW WARNING BY LATE MORNING. SEAS WILL REMAIN HAZARDOUS THROUGH THE WEEKEND DUE TO LONG PERIOD SWELLS. SEAS ARE EXPECTED TO SUBSIDE MONDAY MORNING BUT WILL REMAIN ELEVATED...THEN RISE AGAIN AROUND THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ356-376-230115- /O.EXP.KMFR.GL.W.0039.000000T0000Z-091122T1200Z/ /O.NEW.KMFR.SI.Y.0121.091122T1213Z-091122T1500Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 413 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. NORTHWEST WINDS WILL CONTINUE TO BE GUSTY THROUGH EARLY THIS MORNING. SEAS WILL REMAIN HAZARDOUS THROUGH THE WEEKEND DUE TO LONG PERIOD SWELLS. SEAS ARE EXPECTED TO SUBSIDE MONDAY MORNING BUT WILL REMAIN ELEVATED...THEN RISE AGAIN AROUND THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-230115- /O.EXP.KMFR.SR.W.0005.000000T0000Z-091122T1200Z/ /O.NEW.KMFR.SI.Y.0121.091122T1213Z-091122T1700Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091123T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 413 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE STORM WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. NORTHWEST WINDS WILL CONTINUE TO BE GUSTY THROUGH LATE THIS MORNING. SEAS WILL REMAIN HAZARDOUS THROUGH THE WEEKEND DUE TO LONG PERIOD SWELLS. SEAS ARE EXPECTED TO SUBSIDE MONDAY MORNING BUT WILL REMAIN ELEVATED...THEN RISE AGAIN AROUND THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FB
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Nov 20, 9:00 PM PST, 6 hours 25 minutes earlier.
Area forecast discussion, Nov 20, 9:00 PM PST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 PM PST FRI NOV 20 2009
.DISCUSSION...TONIGHT THROUGH TOMORROW MORNING...PRECIPITATION AND
WINDS WILL DIMINISH ACROSS THE REGION AS THE COLD FRONT CONTINUES
EASTWARD. SNOW LEVELS WILL DROP TO AROUND 2500 FEET IN
MANY PLACES ON THE WEST SIDE. MODELS HAVE TRENDED STRONGER
RECENTLY WITH NEXT WEATHER SYSTEM TO AFFECT THE CWA ON SATURDAY
NIGHT INTO SUNDAY MORNING..AS A LOW PRESSURE CENTER OF NEAR 990MB
WILL LIKELY MOVE OVER NORTHERN OREGON OR SOUTHERN WASHINGTON ON
SUNDAY. 60 KNOT SOUTHWEST WINDS AT 925 MB OVER COASTAL WATERS ARE
NOTED ON THE LATEST NAM RUN. THIS COULD BE THE THIRD SYSTEM OF
THIS STRENGTH IN THE PAST WEEK. SNOW LEVELS WILL RANGE FROM 4000
TO 5000 FEET ACROSS THE REGION SUNDAY MORNING WHEN THE BULK OF THE
PRECIPITATION ARRIVES. THIS STORM FOCUSES MORE SNOW OVER THE
CASCADES THAN THE SISKIYOUS...BUT WILL NEED TO FINE TUNE THE
EXPECTED SNOWFALL ACCUMULATIONS WITH THE UPCOMING MODEL RUNS AS
THEY HAVE SOME VARIANCE IN RECENT RUNS. WIND-RELATED HEADLINES
WILL LIKELY BE ISSUED FOR THIS STORM ALONG COASTAL WATERS AND
FAVORED INLAND LOCATIONS. ECMWF...GFS...AND NAM SUGGEST UPPER
RIDGING DEVELOPING OVER OR AND NORTHERN CA MONDAY. KEENE
.LONG TERM...LONG RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT IN
BUILDING A STRONG RIDGE OVER THE REGION TUESDAY-WEDNESDAY. WE EXPECT
DURING THIS TIME OVERNIGHT AND MORNING VALLEY FOG TO BE COMMON FOR
AT LEAST THE WEST SIDE...WITH FREEZING FOG IN SOME AREAS AS VALLEY
MIN TEMPERATURES DIP WELL INTO THE 30S. THE HIGHER ELEVATIONS
SHOULD HAVE QUITE NICE WEATHER IN THIS TIME PERIOD WITH PLENTY OF
SUN AND HIGHS NEAR 50. THURSDAY THROUGH THURSDAY NIGHT ANOTHER COLD
FRONT IS ADVERTISED AND WEVE TRENDED RAIN CHANCES WEST TO EAST IN
THIS PERIOD WITH COOLING TEMPERATURES. STAVISH
AVIATION...FLYING WEATHER TODAY FEATURES MVFR VISIBILITY AND
CEILINGS OVER THE EAST SIDE WITH VFR CEILINGS OVER THE WEST SIDE.
SNOW WILL REDUCE VISIBILITIES ALONG THE CASCADES...SISKIYOUS...AND
THE EAST SIDE THROUGH SATURDAY MORNING. MOUNTAIN OBSCURATION WILL
BE PREVALENT ACROSS THE REGION THROUGH SATURDAY. MVFR CEILINGS
OVER RBG AND MFR WILL LIKELY FALL TO IFR DURING THE NIGHTTIME
HOURS...AND THESE IFR CONDITIONS SHOULD CONTINUE THROUGH AT LEAST
MIDDAY SATURDAY. KEENE
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR ORZ027-
ORZ028-ORZ029-ORZ030.
WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR ORZ025.
CA...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR CAZ080-
CAZ081-CAZ084-CAZ085.
WINTER STORM WARNING UNTIL 1 PM PST THIS EVENING FOR CAZ082-
CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM
TO 1 PM PST SATURDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 1 PM SATURDAY TO 4 AM PST SUNDAY FOR PZZ350-
PZZ356.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST SUNDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST THIS EVENING FOR
PZZ370.
GALE WARNING FROM 1 PM SATURDAY TO 1 AM PST SUNDAY FOR PZZ370-
PZZ376.
NK/SN/MS/11Hazardous weather outlook, Nov 20, 3:10 PM PST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 310 PM PST FRI NOV 20 2009 CAZ085-210900- MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-210300- SOUTH CENTRAL SISKIYOU COUNTY- 310PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-210900- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-030-210900- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-211200- EASTERN DOUGLAS COUNTY FOOTHILLS- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 4 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-081-210900- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-210300- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 3:29 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 11 hr |
| Nov 21, 2:05 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas | 14 hr |
| Nov 21, 2:05 PM PST | Wind Advisory | MFR | Lake | 17 hr |
| Nov 21, 2:10 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.